# SDR ABXA010849

- Difficulty date: April 15, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 53,757 hours, 55,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 59114003
- Condition: Cracked
- Location: Ext. Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN WAS CRACKED AT THE LEFT AFT NOSE GEAR DOOR ATTACHING CUTOUT. INSTALLED REPAIR DOUBLER AT THE AFT NOSE GEAR DOOR CUTOUT AREA IAW DC-9 SRM 53-05.
